# SDR NSVA20120307467

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N34NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4340
- Aircraft time: 2,748 hours, 2,577 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400179402
- Part serial: 100947579
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW DID AN EMERGENCY EVACUATION DUE TO F/A REPORTING SMOKE COMING FROM THE COFFEE POT AREA AFTER HEARING POPPING NOISE.  THE CREW DECLARED AN EMERGENCY AND EVACUATED 48 PASSENGERS.  EVERYONE GOT OUT SAFELY UTILIZING THE MAIN CABIN DOOR ONLY.  EMERGENCY EQUIPMENT WAS CALLED IMMEDIATELY AT THE SCENE.  GROUND OPS PROVIDED A BUS TO TRANSPORT THE PASSENGERS BACK TO THE GATE.  REMOVED AND REPLACED COFFEE POTS.  P/N: 400-1794-02 S/N: 10-09-47579 (LT) AND 08-10-44586 (RT)
